# SDR USAA050299

- Difficulty date: February 8, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602108
- Condition: Cracked
- Location: Nr 5 Slat
- Part time: 50,570 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND NR 5 SLAT SKIN CRACKED 1 INCH, OUTBOARD FORWARD EDGE ABOVE UPSTOP.  INSTALLED DOUBLER PER SRM 57-43-01.  (M)
